MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 20G SINGLE SHOT EPIDURAL TRAY

Medline Industries, LP MEDLINE; 20G SINGLE SHOT EPIDURAL TRAY
Catalog Number PAIN2002B
Medical Device Problem Codes Material Twisted/Bent (2981); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 20g needle is very flimsy and the stylet is plastic.The needle bends as it's being inserted into the patient.".
 
Additional Manufacturer Narrative
The account reported finding "flimsy needle bending," and physicians expressed dissatisfaction with how flimsy the needles are and used an alternative needle.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and there were no issues identified that would contribute to the reported issue.Due to not receiving the actual sample used, medline was not able to confirm what may have caused the issue.The quality team will monitor this issue for trending purposes, and no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
20G SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50820365
Report Number1417592-2026-44897
Device Sequence Number10211062
Product Code OFT
UDI-Device Identifier10198459281051
UDI-Public10198459281051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN2002B
Device Lot Number25GBL549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown